# SDR UIEA2024021000082

- Difficulty date: February 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 89,811 hours, 20,293 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 2827001009
- Part serial: 3108
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RH ELEVATOR, MIDDLE PCA WITH HYDRAULIC LEAK( MIDDLE PCA WAS REPLACED PER AMM 27-31-05-424-027, REV 140, AUG 22, 2023. OPS CHK GOOD. )
